First derivatives estimates for finite-difference schemes

Istvan Gyongy, Nicolai Krylov

Research output: Contribution to journalArticlepeer-review

Abstract

We give sufficient conditions under which solutions of discretized in space second-order parabolic and elliptic equations, perhaps degenerate, admit estimates of the first derivatives in the space variables independent of the mesh size.

Original languageEnglish
Pages (from-to)2019-2046
Number of pages28
JournalMathematics of computation
Volume78
Issue number268
DOIs
Publication statusPublished - Oct 2009

Cite this